• heidi heidi
    April 17, 2009
    What are long-term side effects of hydrocodone?
    heidi heidi
    April 17, 2009

    My husband had all of his teeth pulled and was given hydrocodone/apap 7.5mg/750mg tabs for pain. He has been on it for 2 1/2 days since his symptoms began.  Now he has difficulty urinating (listed side effect).  Should he be concerned about this, or is it only an issue if the volume or color of his urine changes?

    READ MORE

FROM OUR EXPERTS

  • Amy Tudor
    Health Guide
    August 03, 2014
    Amy Tudor
    Health Guide
    August 03, 2014

    Hi there, Heidi -

     

    I know this is a very old question, but I did want someone from our staff to answer you!  The best person to ask about medication side effects is going to be your doctor or pharmacist, since most of us here are only laypeople and can only answer your questions based on research online.  However, after doing some reading, there are two possibilities for difficulty urinating - one is kidney issues related to medication (which can be quite serious), and the other is that the medication causes intense muscle relaxation that makes it difficult to urinate. It's hard to tell which one could have been causing this without a doctor's examination.

     

    Here are some other articles on pain medication that you might find useful:

     

    Let’s Talk Pain Meds

    What You Didn’t Know About Pain Meds

     

    Good luck!

     


FROM OUR COMMUNITY

  • Scorpiolady123 April 18, 2009
    Scorpiolady123
    April 18, 2009

    Yes that is one of the side effects i have as well, with i have to run to the bathroom and then actually push urine out or nothing comes out.  It is frustrationg, i drink a lot of fluids and even though i haveto go to the bathroom a lot drinking a lot of fluids when on pain meds is a must.  the color changes for me too, either really lite of more yellow.  If he is onlyon for short period this symptom will go away, maybe call and ask the doctor?  I dont think it is harmful though.........

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.